# SDR ZW0A0204201

- Difficulty date: April 6, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N418TW
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 2,077 hours, 1,877 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM DROPPED TO 1.5 GALLONS.  REPLACED THE RT ENGINE HYDRAULIC PRESSURE LINE FROM PUMP TO BULKHEAD FITTING DUE TO A WORN SPOT.
